# SDR REXA2016120402374

- Difficulty date: December 4, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERCOSTAL BS 349 TO 364 STRINGER 26L CORRODED.    REMOVED & REPLACED IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, & 51-42-21-001-001-A01.
